Browse/search for people

Publication - Professor Andrew Booker

    Subconvexity for modular form L-functions in the t aspect

    Citation

    Booker, AR, Milinovich, MB & Ng, N, 2019, ‘Subconvexity for modular form L-functions in the t aspect’. Advances in Mathematics, vol 341., pp. 299-335

    Abstract

    Modifying a method of Jutila, we prove a t-aspect subconvexity estimate for L-functions associated to primitive holomorphic cusp forms of arbitrary level that is of comparable strength to Good's bound for the full modular group, thus improving on a 36-year-old result. A key innovation in our proof is a general form of Voronoi summation that applies to all fractions, even when the level is not squarefree.

    Full details in the University publications repository